# SDR T17A20110217001

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N470CT
- Make and model: Beech 400A
- Aircraft serial: RK536
- Aircraft time: 2,154 hours, 1,621 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Bonding Jumper
- Part number: MS250835BB6
- Condition: Broken
- Location: Zone 600
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE PILOT NOTICED A SLIPPAGE IN THE THE CONTROL PRESSURE WHEN A LT ROLL WAS INPUT ON THE YOKE.  AFTER 15 DEGREES OF YOKE TRAVEL, CONTROL PRESSURE RELEASED AND THEN CAUGHT WITH CONTINUED INPUT.  CONTROL PRESSURE BEYOND THAT POINT WAS NORMAL.  THIS DISCREPANCY OCCURED FROM BOTH YOKES.  FOUND BONDING JUMPER BROKEN AT RIGHT SPOILER. THE MX TECH WAS ABLE TO DUPLICATE WHAT THE CREW FELT BY CATCHING THE BONDING STRAP ON THE EDGE OF THE SPOILER.  THE CREW WAS THERE TO VERIFY THE DISCREPANCY.
